# SDR SWIA201642317

- Difficulty date: June 30, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 19,048 hours, 15,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 847+16 FRAME BETWEEN STRINGERS 26L AND 26R CORRODED OUT OF LIMITS.  PERFORMED PERMANENT REPAIR IAW REO.
